HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How Can Stomach Ache Along With Nausea Be Treated?

I have a stomach ache all day i am miserable. Slightly nauseous my question is how long is too long or when should I go and see a doctor? Or should I just ride this out. I ve been sick for about 3 weeks with conjestion and running sinus, this is my first symptom of stomach pain
Thu, 29 Mar 2018
Report Abuse
General & Family Physician 's  Response
Hello,

Stomach pain along with nausea are symptoms of gastritis. I would advise you to take an antacid like Ranitidine on an empty stomach. Drink lots of water and eat a light meal. Avoid rich and spicy food or caffeine. If you are not relieved in a day, you should get yourself checked by a physician for other causes.


Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Nazma.amman
I find this answer helpful

Note: For further follow up on related General & Family Physician Click here.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
How Can Stomach Ache Along With Nausea Be Treated?

Hello, Stomach pain along with nausea are symptoms of gastritis. I would advise you to take an antacid like Ranitidine on an empty stomach. Drink lots of water and eat a light meal. Avoid rich and spicy food or caffeine. If you are not relieved in a day, you should get yourself checked by a physician for other causes. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Nazma.amman